Write a review

Less Lines with Botox, Less Hair and Endurance Too - Michigan

I had Botox done because I couldn't stand to...

I had Botox done because I couldn't stand to look in the mirror anymore at the hard lines in between my eyebrows. Since using Botox for three years now, getting treatments every 4-6 months, I feel much better about my face. But about a year ago, I noticed my hair was thining and everyone thought I was crazy. But now it has thinned even more and my hair stylist can see it. I have also noticed that I have a lack of endurance when I work out and that my leg muscles are not as strong. Could there be a link? I'm wondering. I am trying to stay positive that everything will return to normal once I stop the treatments. At this point, I am going to take a long break from the injections and see what happens. I'm really hoping that the Spironolactone that my dermatologists prescribed for the hair loss will bring it back. I'll keep you all updated. And please let me know what is happening with you all as well.

Name not provided

I saw a plastic surgeon who is very reputable and well mannered. A very nice man. I saw him for some of my treatments which were more costly than my dermatologist; I saw a physicians assistant there. I don't think she was as experienced as she should have been. A few times she made it so my eye lids were shorter; the space between my lids and brows. She was concerned that I was going to look like the Joker. And I don't think they know about the further side effects to the treatments. I also complained to her of my dry eyes, which the company claims is a side effect.

4 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
2 out of 5 stars After care follow-up
2 out of 5 stars Time spent with me
2 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
4 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?